- -

Lifting Dynamical Properties to Hyperspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Lifting Dynamical Properties to Hyperspaces

Show full item record

Masood, D.; Singh, P. (2014). Lifting Dynamical Properties to Hyperspaces. Applied General Topology. 15(2):175-181. doi:http://dx.doi.org/10.4995/agt.2014.1841.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43619

Files in this item

Item Metadata

Title: Lifting Dynamical Properties to Hyperspaces
Author: Masood, Dania Singh, Pooja
Issued date:
Abstract:
[EN] For a dynamical system (X,f), the passage of various dynamical properties such as transitivity, total transitivity, weakly mixing, mixing, topological exactness, topological conjugacy, to the hyperspace C(X) of X ...[+]
Subjects: Transitivity , Total transitivity , Weakly mixing , Mixing , Topological exactness , Topological conjugacy , Vietoris topology , Hyperspace suspension
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.1841
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.1841
Type: Artículo

References

Banks, J. (2005). Chaos for induced hyperspace maps. Chaos, Solitons & Fractals, 25(3), 681-685. doi:10.1016/j.chaos.2004.11.089

J. J. Charatonik, Recent Research in Hyperspace Theory, Extracta Math. 18 (2003), 235-262.

R. L. Devaney, An introduction to chaotic dynamical systems, Redwood City, Addison-Wesley, 1989. [+]
Banks, J. (2005). Chaos for induced hyperspace maps. Chaos, Solitons & Fractals, 25(3), 681-685. doi:10.1016/j.chaos.2004.11.089

J. J. Charatonik, Recent Research in Hyperspace Theory, Extracta Math. 18 (2003), 235-262.

R. L. Devaney, An introduction to chaotic dynamical systems, Redwood City, Addison-Wesley, 1989.

J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.

Escobedo, R., de Jesús López, M., & Macías, S. (2004). On the hyperspace suspension of a continuum. Topology and its Applications, 138(1-3), 109-124. doi:10.1016/j.topol.2003.08.024

Esty, N. (2013). The hyperspaces Cn(X) for finite ray-graphs. Applied General Topology, 14(1). doi:10.4995/agt.2013.1619

García Guirao, J. L., Kwietniak, D., Lampart, M., Oprocha, P., & Peris, A. (2009). Chaos on hyperspaces. Nonlinear Analysis: Theory, Methods & Applications, 71(1-2), 1-8. doi:10.1016/j.na.2008.10.055

S. Kolyada and L'. Snoha, Some aspects of topological transitivity - a survey, Grazer Math. Ber. 334 (1997), 3-35.

Kwietniak, D., & Oprocha, P. (2007). Topological entropy and chaos for maps induced on hyperspaces. Chaos, Solitons & Fractals, 33(1), 76-86. doi:10.1016/j.chaos.2005.12.033

S. B. Nadler, Hyperspaces of sets, M. Dekker, New York and Basel, 1978.

Román-Flores, H. (2003). A note on transitivity in set-valued discrete systems. Chaos, Solitons & Fractals, 17(1), 99-104. doi:10.1016/s0960-0779(02)00406-x

S. Ruette, Chaos for continuous interval maps, Universit$acute{e$ Paris-Sud, 91405 Orsay, Cedex - France (2003).

Sharma, P., & Nagar, A. (2010). Topological dynamics on hyperspaces. Applied General Topology, 11(1), 1-19. doi:10.4995/agt.2010.1724

[-]

This item appears in the following Collection(s)

Show full item record